# SDR SWAA2024031453729

- Difficulty date: February 19, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 663 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BS 663.75 AND RBL 9 WL 173.5 AT CENTER WING BOX 2024-123402<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25;[02] REPLACED ANGLE BS 663.75 AND BETWEEN RBL5 TO RBL70 WL 173.5 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9; DRAWING 111A1000 SHEET 230 REV - SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
